# SDR 2000UALA00632

- Difficulty date: October 28, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N954UA
- Make and model: Boeing 737522
- Aircraft serial: 26739
- Aircraft time: 22,016 hours, 14,165 cycles
- Engine: Ge CFM56*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654492529
- Part serial: TSC3364
- Condition: Failed
- Location: Mlg
- Part time: 4,774 hours, 2,915 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT RED GEAR LIGHT REMAINED ILLUMINATED IN THE HANDLE OFF POSITION.  *S/D*  THE RIGHT HAND MAIN LANDING GEAR ACTUATOR WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
